T Nation

Melanotan Reconstitution Question--Injection Pain


#1

I recently started running Melanotan I. The vials came with sterile water, but I ordered 100mg and there were only a few vials of the sterile water. Anyway, enough to reconstitute 20mg. While there was no mention of BA, upon injecting SubQ into my abdomen there was an immediate burning sensation. It wasn't the worst pain I've ever felt, but it did burn like an son of a bitch for about 10 min. afterwards. If anyone reading this has had an anthrax vaccination, it burned like that, maybe a little worse. The site was red and irritated for the next hour or so and then was fine. I'm guessing this was due to BA, but I'm not sure.

Which brings me to my question. I'm ordering more water to reconstitute the rest. I'm looking at purchasing some Bacteriostatic water, 0.9% Sodium Chloride USP, 30ml. If it was the BA causing the burning, will that alleviate the problem? Haha, I can deal with the pain if I have to, it's only for a few minutes, but my fiance is having a harder time with it and ED injections in the am and pm are wearing on her.

Any help you guys can provide will be much appreciated. Thanks!